Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Mathematical modeling, analysis, and control of hybrid dynamical systems
Author: Shi, P.
Karimi, H.R.
Yang, R.
Su, X.
Citation: Mathematical Problems in Engineering, 2013; 2013:820948-1-820948-3
Publisher: Hindawi Publishing Corporation
Issue Date: 2013
ISSN: 1024-123X
Statement of
Peng Shi, Hamid Reza Karimi, Rongni Yang, and Xiaojie Su
Description: Editorial
Rights: Copyright © 2013 Peng Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
RMID: 0030006997
DOI: 10.1155/2013/820948
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
File Description SizeFormat 
hdl_89639.pdfPublished version1.89 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.